關鍵字查詢 | 類別:期刊論文 | | 關鍵字:The Perron generalized eigenspace and the spectral cone of a cone-preserving map

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 93/1 數學系 譚必信 教授 期刊論文 發佈 The Perron generalized eigenspace and the spectral cone of a cone-preserving map , [93-1] :The Perron generalized eigenspace and the spectral cone of a cone-preserving map期刊論文The Perron generalized eigenspace and the spectral cone of a cone-preserving map譚必信; Tam, Bit-shun淡江大學數學學系ElsevierLinear Algebra and Its Applications 393(1-3), pp.375-429tku_id: 000043586;Made available in DSpace on 2010-01-27T23:28:53Z (GMT). No. of bitstreams: 1 : 118 bytes, checksum: bb6f453e9855d1a358d610e439d54b3c (MD5)en0024-3795國外否USA<links><record><name>機構典藏連結</name><url>http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41400</url></record></links>
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果